# SDR TRBA2011054

- Difficulty date: May 14, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 32,263 hours, 32,463 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: C16363AA
- Part serial: 341
- Condition: Failed
- Location: Lt Aoa
- Part time: 22,095 hours, 25,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK PUSHER SHAKER FAULT LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED AND RETURN TO BASE.  RAI LT AOA PROBE IAW AMM 27-36-15 (NOTE MFC CODE SHOW LT AOA FAULT). RELEASED ACFT FOR FCF PURPOSES ONLY. FCF FOUND SATISFACTORY.
